# SDR UIEA2010111000177

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 106,920 hours, 21,423 cycles
- Engine: Ge CF650*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO 4771A096 & NBSP; IS TO DOCUMENT A MAJOR REPAIR. DURING WALK-AROUND INSPECTION AT RMS, MX FOUND THE NR 1 RT FAN COWL WITH DAMAGE; CRACK MEASURING 6.0 IN. LONG (REF FIG 1). THE DAMAGE IS BEYOND THE ALLOWABLE DAMAGE LIMITS IAW SRM 51-40-06, FIG 2, SHEET 2 (ALLOWABLE DAMAGE 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSPECTIONS AFTER EVERY 5 FLIGHT CYCLES UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
